Pacific Journal of Mathematics

The decomposition of multiplication operators on $L_{p}$-spaces.

H. A. Seid

Article information

Pacific J. Math., Volume 62, Number 1 (1976), 265-274.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
Secondary: 28A65


Seid, H. A. The decomposition of multiplication operators on $L_{p}$-spaces. Pacific J. Math. 62 (1976), no. 1, 265--274.

Export citation


  • [1] M. A. Akcoglu, Sub -algebras of Lebesgue spaces, (to appear).
  • [2] P. R. Halmos, Introduction to Hilbert Space and the Theory of Spectral Multiplicity, Chelsea Publishing Company, New York (1957).
  • [3] J. Lamperti, On the isometries of certain function-spaces, Pacific J. Math., 8 (1958), 459-466.
  • [4] A. I. Plesner, Spectral Theory of Linear Operators, Vol. II,Frederick Ungar Publishing Company, New York (1969).
  • [5] V. A. Rohlin, On the fundamentalideas of measure theory, Mat. Sborn., 25 (1949), 107-150
  • [6] H. L. Royden, Real Analysis, The Macmillan Company, New York (1963).
  • [7] H. A. Seid, Cyclic multiplication operators on Lp-spaces, (to appear) Pacific J. Math., 51 (1974), 549-562.